# SDR JJBA20140324012

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 30,250 hours, 33,015 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT NR 1 ENG TORQUE SURGED BETWEEN 70 & 100% THEN SHUT DOWN.  R & R NR 1 HP FUEL PUMP & MFC.  R & R NR 1 TSCU.
